MAUDE Adverse Event Report: CAYENNE MEDICAL AFX FEMORAL IMPLANT 9X25MM; FASTENER, FIXATION

CAYENNE MEDICAL AFX FEMORAL IMPLANT 9X25MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).It is noted that the lot is unknown but two possible lots were given: d4 information for the possible lots: lot: 65319156 udi: (b)(4) mfg date:(b)(6) 2021 exp date: (b)(6) 2024 lot: 65615642 udi:(b)(4) mfg date: (b)(6)2022 exp date: (b)(6) 2025 the device was not reported to be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during surgery on the right side, the product fractured upon insertion.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was further reported, all broken parts were removed successfully from the patient immediately after the implant fractured.Another device was loaded and implanted successfully without any issues.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Visual inspection of the returned device does not confirm the item and lot numbers as they are not etched on the device.The unibody and deployment screw are fractured.Part of the fractured deployment screw was not returned.The fractured pieces of the unibody also were not returned.The handle is missing the quick release pin, and the knob position is extended upon receipt.No other damage is noted.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
AFX FEMORAL IMPLANT 9X25MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key18520387
Report Number3006108336-2024-00001
Device Sequence Number7773774
Product Code MBI
UDI-Device Identifier00887868380365
UDI-Public(01)00887868380365(17)250831(10)65615642
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K192428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue NumberCM-2509AFX
Device Lot Number65615642
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale